Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Some Simple Calculations Based on Variational Principles

David Shelupsky
The American Mathematical Monthly
Vol. 68, No. 8 (Oct., 1961), pp. 783-788
DOI: 10.2307/2311993
Stable URL: http://www.jstor.org/stable/2311993
Page Count: 6
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some Simple Calculations Based on Variational Principles
Preview not available

Page Thumbnails

  • Thumbnail: Page 
783
    783
  • Thumbnail: Page 
784
    784
  • Thumbnail: Page 
785
    785
  • Thumbnail: Page 
786
    786
  • Thumbnail: Page 
787
    787
  • Thumbnail: Page 
788
    788